ENCORE MEDICAL L.P DOMED TRI-PEG PATELLA, 32X8MM, E-PLUS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Back to Search Results |
| Catalog Number |
130-03-732 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2020-01212; 130-03-729, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - the patient's patella wasn't tracking properly.